| Model Number |
ZBM08060 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to a stent placement procedure, the stent was allegedly partially opened as the inner plastic of the device seemingly wasn¿t secured properly.It was further reported that the device was not used as it was technically unsterile.There was no patient contact.
Additional Manufacturer Narrative
Manufacturing review: additional complaints have not been reported for this lot, previously.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Based on the investigation of the provided information, the investigation is closed as inconclusive.A definite root cause for the reported event could not be determined based upon the available information.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.With regards to system handling precautions, the instructions for use states "visually inspect the packaging to verify that the sterile barrier is intact.Do not use if the sterile barrier is open or damaged".Expiration date: 09/2025.Device not returned.